Facebook Pixel

im 18. I had sex and the condom broke, took morning after pill an hour later. got my period 3 weeks later, it lated two weeks but I started bleeding again 3 days after. please help

By November 9, 2014 - 3:31am
Rate This

please answer asap...

Add a Comment2 Comments



Hi JaNee and thanks for your question.

Irregular periods are a common side effect of taking an emergency contraceptive. The hormones in the pills can cause some women to bleed at unexpected times. If that is the cause of your bleeding, it is not dangerous. Your regular period should resume when your body and hormone levels are back in balance.

Hope that helps,


November 9, 2014 - 5:34pm
(reply to Pam Ellen)

thank you so much. I was really worried but I feel much better now thank you

November 10, 2014 - 4:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!